# SDR AALA20180326001

- Difficulty date: March 24, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,378 hours, 27,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE VOLUME TOO LOW.  REPLACED FORWARD MEGAPHONE IAW MM 23-34-00. OPS CHECKED NORMAL.
